ID 74187
Author
Kuwabara, Ruishi Faculty of Integrated Arts and Sciences, The University Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In this short note,we consider the monotonicity of the heat invariant a2 (g) for a Riemannian metric g under the normalized Ricci flow on a closed surface. We show that a2(g(t)) is decreasing under the normalized Ricci flow g(t) in the space of metrics of non-positive curvature.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
40
Start Page
15
End Page
19
Sort Key
15
Published Date
2006
EDB ID
FullText File
language
eng
departments
Science and Technology